|I wish I could help answer some of the questions people are having on here as I am pretty curious myself. I have ADHD and have been prescribed Vyvanse 20mg 2 days ago from the Dr. He did mention that this is usually just a "starter" but it may work great for me. He insisted that I take it around 9am because the therapeutic effect can last 12-14 hrs which would be bad for sleep considering it is a stimulant. Okay, so here it goes.. Was wondering if anyone has any advice as to what is going on with me here or if they have had near the same experience.
I noticed no positive effects yesterday starting my first dose. I took it around 10am and ate yogurt and drank a bottle of water right after.. About an hour went by and I noticed nothing, was feeling a little tired actually because I typically have a cup of coffee to wake me but decided against it with the start of a stimulant medicine. About another hr later I started feeling a little bit anxious and almost nervous as though something bad was about to happen or the feeling one has before a MAJOR test. This lasted all of 2 minutes -maybe-, but is abnormal because this isn't something I usually feel. Around 1:30p I decided to eat a light snack and all was back to normal minus a slight headache behind the eyes. I sat down to do some much needed work and for the life of me I could not concentrate. I sat at a table for 3 hours and literally got nothing done. All the while having this feeling as though I was missing something and super "blah" but couldn't figure out what it was I was "missing" or why I felt this way. Again, this isn't something that is normal for me. It IS normal to sit at a table and not get anything done because my mind is in 10 different places or constantly starting new tasks that I never quite finish. (I'm great at starting a paper and not finishing it to only start another paper because I find myself extremely bored imagine that).
Around 7pm I noticed this weird almost depression kind of took place. I felt tired, EXTREMELY in-content, somewhat agitated that my day had been a waste and quite honestly just wanting to be left alone and go to sleep and try again the next day, I started thinking about school and was feeling extremely sad and helpless. This is REALLY abnormal for me to be feeling this way, I can honestly say I cannot even remember the last time I have felt so "down". I'm not on ANY other medications or vitamins (nor have I ever been except Ritalin when I was in middle and HS) , I exercise and eat well and otherwise very healthy. Ate dinner and was in bed and asleep by 9:30p. (so clearly no issues with sleep so far, also this is MUCH earlier than I usually go to bed)
So, after seriously considering I decided to give it one more shot today and if I feel like I did yesterday with a bunch of negatives and not a single positive I will contact the Dr on Monday and let him know what is going on. Its about 4:30pm and so far, so good. Took the medication around the same time (10am) and haven't experienced any feelings of anxiousness or depression yet (really REALLY hoping I do not have another day like yesterday) . I did for the first time notice about an hr where I felt somewhat more focused and more awake than usual but this lasted at the MOST 2 hrs and then was gone accompanied by a headache behind the eyes, once again.
So, what are the thoughts to this? Pretty normal side effects? Depression? (or whatever you would want to call it) Headache behind the eyes? etc. Just really trying to get some thoughts on these symptoms
26 y/o Female 5'3 120 pounds